# SDR SWAA991370

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Engine: Ge CFM56*
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059456
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

IN FLIGHT ENG SHUT DOWN, DIVERSION, NR 1 ENG LOW OIL PRESS LIGHT ILUMINATED, OIL QTY INDICATION WAS ZERO.  ENGINE WAS SHUT DOWN AND DIVERTED FLIGHT TO COS.  FOUND CRACKED STARTER.  REMOVED AND REPLACED NR 1 ENG STARTER, SERVICED ENG WITH OIL.  LEAK AND OPS CHECKED GOOD.
